# SDR USAA2013022100016

- Difficulty date: February 6, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311283020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON DUMMY RAIL BETWEEN FR14 TO FR16, AT -Y81.  REPLACED DUMMY RAIL BETWEEN FR14 TO FR16, AT -Y81 IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53112828.
